# SDR 20000425SH036

- Difficulty date: March 10, 2000
- Submitted: April 25, 2000
- Operation: General aviation
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 2736
- Condition: Failed
- Location: Cockpit Dg
- Part time: 10,225 hours, 514 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ''GYRO FREEZES UP''.  NR 1 DIRECTIONAL GYRO REMOVED AND SENT TO TEST FACILITY.
